# SDR 99ZZZX4335

- Difficulty date: September 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N104LN
- Make and model: Snias AS350B3
- Aircraft serial: 3134
- System (JASC): 3417 · Air Data Computer
- Part: Switch
- Part number: MC9610
- Condition: Inoperative
- Location: Air Data
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SWITCH INOPERATIVE UPON INSTALLATION.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
